# SDR AALA20130730003

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 51,524 hours, 6,696 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10D EMERGENCY LIGHT INOPERATIVE.  SECURED LOOSE CONNECTOR FOR SEAT 10D EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
